# SDR USAA920081310

- Difficulty date: July 2, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- Aircraft time: 60,025 hours, 37,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A1
- Part serial: 1464
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - B01 - EEL - SEVERAL EMERGENCY LIGHTS OUT IN CABIN.  REPLACED CENTER EMERGENCY BATTERY IAW B737 AMM 33-51-51-2.  (S)
